# SDR IPXA09156454

- Difficulty date: June 18, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 9,465 hours, 6,118 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4/C VALIDATION SURVEY BULK CARGO PIT FLOOR PANEL 161GF HAS PREVIOUS REPAIR THAT SIGNED OFF TO AN EO THAT CONTAINS NO SPECIFIC REPAIR PROCEDURES.  FABBED FLOOR PANEL 161GF IAW IPXA EO A300-5320-16407-C, APPX D.
